# SDR SIMA992673

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204NE
- Make and model: Saab 340B
- Aircraft serial: 340B204
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Condition: Unknown
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DENT WAS FOUND ON BOTTOM OF TAILCONE BETWEEN STA 827 AND 839 AND BETWEEN STRINGERS 1528 AND 1624 THAT REQUIRED REPAIR.  CLEANED AREA AND CHECKED THAT DAMAGED AREA DID NOT EXCEED LIMITATIONS.  REMOVED DAMAGED AREA WITH A 2 INCH DIAMETER CIRCULAR CUT OUT.  FABRICATED A SPACER .025 THICK.  CHECKED THE GAP BETWEEN THE SKIN AND SPACER WHICH IS TO BE .08 INCH PLUS/MINUS .04 INCH.  ALSO, FABRICATED A PLATE .025 THICK.  APPLIED CHROMATING TO THE BARE METAL SURFACES AND FR PRIMER TO THE TREATED SURFACES OF THE SKIN, THE SPACER AND THE PLATE.  FAY SEALED THE PLATE, POSITIONED THE SPACER AND THE PLATE, AND INSTALLED THE FASTENER WET.  FILLET SEALED THE GAP  BETWEEN THE SPACER AND THE SKIN.  APPLIED TOPCOAT AND CORRO
